| Model Number |
SESR01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pocket Erosion (2013)
| Date of Event |
08/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced pocket erosion.The implantable pulse generator (ipg) was explanted and replaced.The replacement was repositioned to a sub-muscular placement.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: he device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.